# SDR ASAA2020062973845

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 18,726 hours, 5,982 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Condition: Damaged
- Location: Modulating Valve
- Component: Modulating Valv
- Component part number: 3989085
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK ILLUMINATED PASSING 17000 FT,  RAN CHECKLIST WOULD NOT RESET.  GROUNDED - YES.    FIM 21-62 TASK 831 P2TC-2 SHOWS THIS PACK TVC ON VERIFY.  CIRCUIT BREAKERS RESET, NO HELP. VERIFIES POWER & GROUND AT RT TCV D3872 PINS 11-3.  REMOVED AND REPLACED TEMP CONTROL VALVE IAW AMM 21-51-10.  BITE WAS GOOD IAW AMM 21-61-00-700-806-002. LEAK CHECKED GOOD.
